MAUDE Adverse Event Report: B. Braun Medical Inc. B.BRAUN; SET, ADMINISTRATION, INTRAVASCULAR

B. Braun Medical Inc. B.BRAUN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 354250
Medical Device Problem Codes Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Chemical Exposure (2570)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint has been identified as b braun medical internal complaint number (b)(4).One picture was provided for evaluation.The provided picture was visually evaluated.It was noted that the caresite smallbore y-extension set with two bonded caresite luer access devices and a pin-lock connector had been used and contained blood residue.Additionally, it was observed that one of the smallbore connector arms was missing.Incidents of this nature are attributed to operator oversight during the manual solvent application process of the product.The operator applied insufficient solvent on the tubing during the bonding process.Although our training procedures ensure that our employees are properly trained in their areas of responsibility, an oversight on the operator's part can be attributed to an incident of this nature.

Brand Name
B.BRAUN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. Braun Medical Inc.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. Braun Medical Inc.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
+1(833)425-1464
MDR Report Key50611624
Report Number2521402-2026-00843
Device Sequence Number18798014
Product Code FPA
UDI-Device Identifier04046955194827
UDI-Public(01)04046955194827
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K153293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number354250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown